# SDR SWAA2016050351507

- Difficulty date: April 10, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE FUSELAGE SKIN DELAMINATED AT BS 1156+21, LBL 13.  REPAIRED SKIN IAW SRM.
